# SDR A6WA202112318175

- Difficulty date: December 31, 2021
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 41,140 hours, 39,635 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Part number: 2027614400
- Part serial: NSN
- Condition: Corroded
- Location: Fs409+111.98-549
- Part time: 41,140 hours, 39,635 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDEWALL SEAT TRACKS (3 EA) FROM FS 409+111.98 TO FS 549.06 HAVE SEVERAL AREAS   SURFACE CORROSION. EVALUATED CORROSION ON R/H SIDEWALL SEAT TRACKS AT FS 409+111.98 TO FS 549.06 FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-49 REV 38.  *********AIRCRAFT REMOVED FROM SERVICE***************************  REMOVED AND REPLACED 3 EACH R/H SIDEWALL SEAT TRACKS FROM FS 409+111.98 TO FS 549.06 IAW CRJ200 AMM 53-01-11 REV 64. RESTORED PROTECTIVE FINISH TO SEAT TRACKS PRIOR TO INSTALLATION IAW CRJ200 SRM 51-21-11 REV 38, CRJ200 SRM 51-25-06 REV 38, AND CRJ200 SRM 51-25-00 REV 38. WORK COMPLETED ON AERSALE WO #003541 CARD  #20172. CRS #4AER685B   N426AW TT: 41,140:31 TC: 39,653
